See Alike in...

Alike App

Browser

Emz2625

236d

I've been taking lexapro for about 18 days. I'm still getting dizzy spells, im exhausted and still have no energy to do much. I wonder if anyone else felt like this? some days are good some are bad. I also got off of birth control the same week I started lexapro 🤷‍♀️

Top reply
    • butterfly87

      236d

      I started week 2 today (so about 8 days), and I feel, so far, better overall. I don't have a ton of energy, but I do have some, and I do feel tired most of the day, even when I've gotten a good night's sleep. I would get dizzy spells on and off, but that's mostly been the first few days. I also started metformin about a week before, so maybe that had something to do with things too (lower my sugar as well). If it continues, I would call your doctors office because I would think by 4 weeks in, things should even out some for you. 👍

    • butterfly87

      236d

      I started week 2 today (so about 8 days), and I feel, so far, better overall. I don't have a ton of energy, but I do have some, and I do feel tired most of the day, even when I've gotten a good night's sleep. I would get dizzy spells on and off, but that's mostly been the first few days. I also started metformin about a week before, so maybe that had something to do with things too (lower my sugar as well). If it continues, I would call your doctors office because I would think by 4 weeks in, things should even out some for you. 👍

    • rootie71

      236d

      Can you reduce the dose a bit and wean up, I started on a stupidly low dose as I had very bad experience with citalapram

    • musical_collage

      236d

      What dose are you on and what is it treating? I'm starting week 4 for anxiety and panic attacks and had low energy for the first 2 weeks and my mornings are still a bit tough. I'm on a super low dose, though.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the shared experiences, it is common for some people to feel tired and dizzy while taking Lexapro. One user mentioned that they felt constantly tired while on Lexapro, which led them to switch to taking it at night. Another user also reported feeling dizzy when they forgot to take their Lexapro. However, everyone's experience with medication can be different, so it's important to consult with a healthcare provider about these symptoms.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion